Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Erratum to ``Improbability of collisions in Newtonian gravitational systems''


Author: Donald Gene Saari
Journal: Trans. Amer. Math. Soc. 168 (1972), 521
MSC: Primary 70.34
DOI: https://doi.org/10.1090/S0002-9947-72-99986-2
Original Article: Trans. Amer. Math. Soc. 162 (1971), 267-271.
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. G. Saari, Improbability of collisions in Newtonian gravitational systems, Trans. Amer. Math. Soc. 162 (1971), 267-271. MR 0295648 (45:4714)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 70.34

Retrieve articles in all journals with MSC: 70.34


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-72-99986-2
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society